Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8

Thread: abdomen pain

  1. #1
    ADRENALINErush02 is offline Junior Member
    Join Date
    Nov 2003
    Posts
    59

    abdomen pain

    I have been feeling an achey pain on the right side of my abdomen under my ribs going around my back a little. I was wondering if I should be worried. I am currently running 750ml of Test Enan, 600 ml of EQ, and 40 mg of thai pink dbols ed. My question is.. is the pain very common when running dbol or should i worry and when should it subside. I stop using dbol 2 days ago and still feel some pain. Ive increased my milk thistle intake and started cranberry extract. Give me some advice please

  2. #2
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Right side ,under your rib cage is your liver.Try 900mgs ed of milkthistle and drink at least 1 1/2 gals of water every day.Is your urine dark bro?How long did you run the dbol for?

    Cranberry will help the kidneys,but I'm not sure that's the problem here.

  3. #3
    Join Date
    Dec 2003
    Posts
    3,145
    Quote Originally Posted by ADRENALINErush02
    I have been feeling an achey pain on the right side of my abdomen under my ribs going around my back a little. I was wondering if I should be worried. I am currently running 750ml of Test Enan, 600 ml of EQ, and 40 mg of thai pink dbols ed. My question is.. is the pain very common when running dbol or should i worry and when should it subside. I stop using dbol 2 days ago and still feel some pain. Ive increased my milk thistle intake and started cranberry extract. Give me some advice please
    That's the location you'd feel liver pain. You should be taking 800mg+ of milk thistle/day and drinking tons of water. If you have that covered, stop the Dbols for a few days and see if there is any change.

    It wouldn't hurt to get checked out though. I assume you had full blood work done prior to starting your cycle???

  4. #4
    ADRENALINErush02 is offline Junior Member
    Join Date
    Nov 2003
    Posts
    59
    As of two days ago i had been on dbols for 3 and 1/2 weeks at 40mg a day. My urine isnt as clear as it should be thats probably due to me not taking in enough water but it isnt any unusual color. I recently had a bad flu and sinus infection which had me bed ridden for a few days. In those few days my milk thistle intake was off but im not sure that has any association. This is my first time using dbol by the way

  5. #5
    Join Date
    Dec 2003
    Posts
    3,145
    Quote Originally Posted by ADRENALINErush02
    As of two days ago i had been on dbols for 3 and 1/2 weeks at 40mg a day. My urine isnt as clear as it should be thats probably due to me not taking in enough water but it isnt any unusual color. I recently had a bad flu and sinus infection which had me bed ridden for a few days. In those few days my milk thistle intake was off but im not sure that has any association. This is my first time using dbol by the way

    While you were sick, I assume you were taking cold/sinus/flu medications...???

    You're coming up on four weeks of using Dbols at a solid dosage, and you're felling liver pain (probably). You more than likely had taken cold medications of some time and have been sick, which can further dehydrate you. It sounds like it may be a good time to end the Dbol run and just focus on the injectables for the rest of your cycle. 4 weeks is all many people will recommend anyway...not that longer is necessarily a problem..usually not.
    But, listen to your body.

  6. #6
    ADRENALINErush02 is offline Junior Member
    Join Date
    Nov 2003
    Posts
    59
    Yeah bro I forgot to mention that the doctor has me on an antibiotic twice a day and i was taking some sudafed but stopped that but im still on the antibiotic for another two weeks. Could this be associated with the pain?
    Thanks guys

  7. #7
    Join Date
    Dec 2003
    Posts
    3,145
    Quote Originally Posted by ADRENALINErush02
    Yeah bro I forgot to mention that the doctor has me on an antibiotic twice a day and i was taking some sudafed but stopped that but im still on the antibiotic for another two weeks. Could this be associated with the pain?
    Thanks guys
    Definitely. The more substances/medications you're taking orally, the more your liver has to work. Sudafed isn't really so bad, and I don't know which antibiotic you were on. The point is...you were sick=energy depleted state.....making your liver work overtime by chomping Dbols and other oral medications...and your water intake was less than optimal (being sick can about guarantee this).

    It's up to you, but it seems like a great time to stop the Dbols. If you're insured, get bloodwork done- no harm in that.

  8. #8
    ADRENALINErush02 is offline Junior Member
    Join Date
    Nov 2003
    Posts
    59
    Yeah I think its about time I stop. I'm going to keep running the injectables and stop the dbol . I'm still trying to recover from this flu. I'd rather feel healthy. Thanks for your help bro

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •